应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
 
Paper Search Adv Search
 
 
2015 Vol.31 No.2
Published 30 April 2015

article
article
113 Hu Guikai, Peng Ping
Optimal Estimator of Regression Coefficient in a General Gauss-Markov Model under a Balanced Loss Function
2015 Vol. 31 (2): 113-124 [Abstract] ( 504 ) [HTML 1KB] [PDF 386KB] ( 923 )
125 Shi Zhiyan, Han Dazhao, Yang Weiguo
The Strong Law of Large Numbers and the Shannon-McMillan Theorem for the Two-Order Nonhomogeneous Markov Chains Indexed by an Two Rooted Cayley Tree
2015 Vol. 31 (2): 125-134 [Abstract] ( 686 ) [HTML 1KB] [PDF 444KB] ( 758 )
135 Liu Rongxuan, Wu Gaoxiang, Zhu Xianyang
Optimal Property of Parametric Estimation under Progressively First-Failure-Censored Samples
2015 Vol. 31 (2): 135-145 [Abstract] ( 518 ) [HTML 1KB] [PDF 521KB] ( 793 )
146 Hu Yuping, Feng Sanying, Xue Liugen
Empirical Likelihood Inference for Partial Functional Linear Model
2015 Vol. 31 (2): 146-158 [Abstract] ( 547 ) [HTML 1KB] [PDF 498KB] ( 909 )
159 Yang Jianqi
Pricing Asian Options in a Double Stochastic Jump-Diffusion Model
2015 Vol. 31 (2): 159-167 [Abstract] ( 587 ) [HTML 1KB] [PDF 491KB] ( 867 )
168 Song Lixin, Feng Jinghai, Yuan Liangliang
Precise Large Deviations for Compound Renewal Risk Model with Negative Dependence Claims
2015 Vol. 31 (2): 168-182 [Abstract] ( 554 ) [HTML 1KB] [PDF 454KB] ( 952 )
183 Zhang Caiya
Asymptotic Properties about MLE of the Parameter in Some Singular Stochastic Partial Differential Equation
2015 Vol. 31 (2): 183-192 [Abstract] ( 738 ) [HTML 1KB] [PDF 415KB] ( 826 )
193 Zhang Hongbo, Hou Zhenting
Some Properties of T-IPH Distribution, with Applications to Queueing Systems
2015 Vol. 31 (2): 193-198 [Abstract] ( 518 ) [HTML 1KB] [PDF 400KB] ( 842 )
199 Wu Shujin, Zhu Xiaoyu, Yang Xiao
Analysis of Approximately Periodic Time Series
2015 Vol. 31 (2): 199-212 [Abstract] ( 495 ) [HTML 1KB] [PDF 492KB] ( 942 )
213 Chen Mufa
Practical Criterion for Uniqueness of Q-Processes
2015 Vol. 31 (2): 213-224 [Abstract] ( 582 ) [HTML 1KB] [PDF 407KB] ( 1143 )

应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn